Some Grüss’ type inequalities in 2-inner product spaces and applications for determinantal integral inequalities

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S, Cho, Yeol Je, Kang, S. M, Kim, Seong Sik and Jung, J. S (2005) Some Grüss’ type inequalities in 2-inner product spaces and applications for determinantal integral inequalities. PanAmerican Mathematical Journal, 15 (3). pp. 79-94. ISSN 1064-9735

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2744
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID9346
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login